# SDR QXEA2012101101230

- Difficulty date: October 11, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 25 IS CORRODED. BLENDED AND EVALUATED SEAT TRACK AND FOUND TO BE CORRODED OUT OF LIMITS IAW RD 8/4-53-2362. REMOVED SEAT TRACK 25 IAW SRM 51-42-45-02-01, AND 51-42-05-02-01. MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01. REMOVED ANCHOR FOOT FROM TRACK IAW SRM 51-41-00-00-01. INSTALLED SEAT TRACK IAW SRM 51-42-45-02-01 AND 51-42-05-02-01.  INSTALLED ANCHOR FOOT TO SEAT TRACK IAW SRM 51-41-00-00-01. APPLIED TOP COAT AND CPC AS REQUIRED IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
